# SDR 01FDEA00738

- Difficulty date: August 16, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Kinked
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO RACK COOLING LIGHT ILLUM.  REPOSITIONED KINKED DUCT PER MM 21-58-001.
